# SDR UIEA2014062700272

- Difficulty date: June 27, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 72,766 hours, 21,727 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Condition: Debonded
- Location: Smoke Barrier
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP FWD RT WALL LOWER SMOKE BARRIER VELCRO WORN & DISBONDING.  REMOVED FLOORBOARD & REATTACHED LOWER SMOKE BARRIER & VELCRO.  REINSTALLED FLOORBOARD IN AFT CARGO COMP FWD RT ALL IAW AMM 20-11-00 & 25-52-01 SOPM 20-50-12.
